# SDR COMA0770051

- Difficulty date: September 18, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 10,454 hours, 7,594 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00617
- Condition: Seized
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5650 - SMOKE IN CABIN DURING TAXI.  DECLARED EMERGENCY, EVACUATED PASSENGERS ON RAMP, RETURNED TO GATE.  REPLACED RIGHT ACM.  NO FURTHER DEFECTS.
